# SDR DALA2023060204457

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 9,767 hours, 1,187 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3409 DOOR 1R INDICATION. CORRECTIVE ACTION: PERFORMED POWER UP & BITE TEST IAW A330 AMM2373. ALL INDICATIONS AT DR1R RETURNED TO NORMAL. (2795164)
